Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Feel nausea, gaged, shaky and cold. Have troubled sleeping. What could this be?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 298 Questions
i hve been having this broblem for sometime now about once a month and just a few days ago a few hours after eating i got real naseous and gaged but never actually threw up then tonight i am real naseous and gaging but just spitting up white flem type i feel real shaky and cold i also have trouble sleeping at night waking up every two to three hours and sometime in a sweat i also feel real scared and a little anxiety thinking everything is serious wrong when i know it isnt could this be hormones and could i be going threw premenapause? MY dR TELLS ME I AM TO YOUNG SINCE MY MOM WENT THREW IT AT AGE 50-55
Posted Fri, 19 Jul 2013 in Women's Health
Answered by Dr. Deepti Goyal 11 days later
Hi XXXXX, thanks for the query.

You have not mentioned about your menstrual history.

Nausea and vomiting can occur due to progesterone hormones excess but not due to lack of hormones. Also, depression and lassitude can also occur due to progesterone hormone excess.

In menopause, hormones are decreased and there is no excess hormones.

Although most of your symptoms point towards menopausal symptoms, menopause cannot be diagnosed only on the basis of these symptoms. For menopause, menstruation should be stopped consecutively for 12 months along with hormonal level changes.

If your mother had menopause at 50-55, there are same chances for you too but its not a fixed rule.

In my opinion, you should go for serum LH & FSH levels ( 3 levels at weeks interval) to make a correct diagnosis and plan further management accordingly.

Hope this helps.Good luck.
For any further queries you can directly reach out to me on the following URL:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor